# SDR SWAA2017081515678

- Difficulty date: July 18, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6939658
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FORWARD CORNER THRESHOLD CRACKED.  REPAIRED THRESHOLD IAW EA.
